# SDR SWAA2022090637395

- Difficulty date: August 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 AT BL 0 AT PASSENGER CABIN 2022-410231 / [01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING #143A5400 REV :D SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING #143A5400 REV :D SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
